# SDR MALA000681

- Difficulty date: November 25, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Connector
- Part number: 25HL
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. RT AIR VALVE LIGHT ILLUMINATED AFTER TO.  MAINTENANCE FOUND BROKEN PIN ON CANNON PLUG 25HL BLEED AIR S/O VALVE.  REPAIRED PIN AND RAN SYSTEM. ALL CHECKS GOOD IAW SAAB MM CHAP 75.
